Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 135245, 7 pages
http://dx.doi.org/10.1155/2013/135245
Research Article

Summation of Multiple Fourier Series in Matrix Weighted -Spaces

Department of Mathematical Sciences, Aalborg University, Fredrik Bajers Vej 7G, 9220 Aalborg East, Denmark

Received 28 January 2013; Accepted 16 February 2013

Academic Editor: Baoding Liu

Copyright © 2013 Morten Nielsen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Grafakos, Classical Fourier Analysis, vol. 249 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 2nd edition, 2008. View at MathSciNet
  2. M. Nielsen, “On stability of finitely generated shift-invariant systems,” The Journal of Fourier Analysis and Applications, vol. 16, no. 6, pp. 901–920, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Hunt, B. Muckenhoupt, and R. Wheeden, “Weighted norm inequalities for the conjugate function and Hilbert transform,” Transactions of the American Mathematical Society, vol. 176, pp. 227–251, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Nazarov, S. Treil, and A. Volberg, “The Bellman functions and two-weight inequalities for Haar multipliers,” Journal of the American Mathematical Society, vol. 12, no. 4, pp. 909–928, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. L. Nazarov and S. R. Treĭl′, “The hunt for a Bellman function: applications to estimates for singular integral operators and to other classical problems of harmonic analysis,” Algebra i Analiz, vol. 8, no. 5, pp. 32–162, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Volberg, “Matrix Ap weights via S-functions,” Journal of the American Mathematical Society, vol. 10, no. 2, pp. 445–466, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Roudenko, “Matrix-weighted Besov spaces,” Transactions of the American Mathematical Society, vol. 355, no. 1, pp. 273–314, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Y.A. Chang and R. Fefferman, “Some recent developments in Fourier analysis and Hp-theory on product domains,” Bulletin of the American Mathematical Society, vol. 12, no. 1, pp. 1–43, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Goldberg, “Matrix Ap weights via maximal functions,” Pacific Journal of Mathematics, vol. 211, no. 2, pp. 201–220, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Treil and A. Volberg, “Wavelets and the angle between past and future,” Journal of Functional Analysis, vol. 143, no. 2, pp. 269–308, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Treil and A. Volberg, “Continuous frame decomposition and a vector Hunt-Muckenhoupt-Wheeden theorem,” Arkiv för Matematik, vol. 35, no. 2, pp. 363–386, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet